Volume 35, Number 2
Previous Issue Next Issue

Rongsan Chen & Dekang Mao

10.4208/jcm.1603-m2015-0338

J. Comp. Math., 35 (2017), pp. 121-151.

Preview Purchase PDF Citation 2 566 Abstract

Serge Nicaise & Christos Xenophontos

10.4208/jcm.1607-m2014-0187

J. Comp. Math., 35 (2017), pp. 152-168.

Preview Purchase PDF Citation 2 535 Abstract

Lingsheng Meng & Bing Zheng

10.4208/jcm.1608-m2015-0279

J. Comp. Math., 35 (2017), pp. 169-186.

Preview Purchase PDF Citation 3 578 Abstract

Andrew Gillette, Michael Holst & Yunrong Zhu

10.4208/jcm.1610-m2015-0319

J. Comp. Math., 35 (2017), pp. 187-212.

Preview Purchase PDF Citation 4 915 Abstract

Weidong Zhao, Wei Zhang & Guannan Zhang

10.4208/jcm.1612-m2015-0245

J. Comp. Math., 35 (2017), pp. 213-244.

Preview Purchase PDF Citation 6 583 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80